MAUDE Adverse Event Report: IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD GROUPING AND ANTIBODY TEST SYSTEMS

IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD GROUPING AND ANTIBODY TEST SYSTEMS
Catalog Number 0064599
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2019 immucor technical support used a remote electronic connection method to assess files on galileo neo instrument serial number (b)(4); roi's were acceptable and no errors were seen during times of testing.On (b)(6) 2019 an immucor field service technician inspected galileo neo instrument serial number (b)(4) at the customer facility.The technician found the instrument operational and performed a successful unexpected reaction checklist.Found instrument to be fully operational and to be operating in specification.Customer was informed that unable to rule out the possibility that the original vials of anti-d (monoclonal blend) series 4 and anti-d (monoclonal blend) series were compromised.The immucor internal report record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2019 a customer reported rh discrepancies when testing donor samples on the galileo neo instrument.

Brand Name
GALILEO NEO
Common Device Name
AUTOMATED BLOOD GROUPING AND ANTIBODY TEST SYSTEMS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8860787
Report Number1034569-2019-00125
Device Sequence Number13906125
Product Code KSZ
UDI-Device Identifier10888234001041
UDI-Public10888234001041
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
BK190337
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0064599
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1